BibTeX record journals/amc/XuPG15

download as .bib file

@article{DBLP:journals/amc/XuPG15,
  author    = {Yong Xu and
               Bin Pei and
               Guobin Guo},
  title     = {Existence and stability of solutions to non-Lipschitz stochastic differential
               equations driven by L{\'{e}}vy noise},
  journal   = {Appl. Math. Comput.},
  volume    = {263},
  pages     = {398--409},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2015.04.070},
  doi       = {10.1016/j.amc.2015.04.070},
  timestamp = {Fri, 21 Feb 2020 21:25:20 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/XuPG15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics